On Λ2-strong convergence of numerical sequences revisited

Kórus Péter: On Λ2-strong convergence of numerical sequences revisited.
Acta Mathematica Hungarica, 148 (1). pp. 222-227. ISSN 0236-5294 (2016)

[thumbnail of 2016.ON Λ2 -STRONG CONVERGENCE OF.pdf]
2016.ON Λ2 -STRONG CONVERGENCE OF.pdf - Published Version

Download (449kB) | Preview
Item Type: Journal Article
Journal or Publication Title: Acta Mathematica Hungarica
Date: 2016
Volume: 148
Number: 1
Page Range: pp. 222-227
ISSN: 0236-5294
Faculty/Unit: Gyula Juhász Faculty of Education
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3104182
DOI azonosító: 10.1007%2Fs10474-015-0550-5
Date Deposited: 2019. Feb. 01. 10:32
Last Modified: 2019. Feb. 01. 10:32
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14589
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year